# SDR ASAA2022072039189

- Difficulty date: July 20, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 41,913 hours, 12,105 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010260
- Condition: Vibration
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TECH SERVICE REQUEST. FOLLOW UP TO CONTINUING REPORTS OF #2 ENGINE HIGH ENGINE VIBRATION IN FLIGHT/TRIM RUNS. GROUNDED - YES. PER TECH SERVICE TROUBLE SHOOTING FOUND #2 ENG FAN BLADES BAD, 32 ENG FAN BLADES REPLACED ON ASA WO 1020579-4000-0005 CN OK312443.
